On the generative capacity of simple matrix grammars of finite index. (English) Zbl 0392.68059


68Q45 Formal languages and automata


Zbl 0261.68037
Full Text: DOI


[1] Brainerd, B., An analog of a theorem about context-free languages, Inform. contr., 11, 561-568, (1968) · Zbl 0184.02601
[2] Ibarra, O.H., Simple matrix languages, Inform. contr., 17, 359-394, (1970) · Zbl 0221.68041
[3] Maurer, H.A., Simple matrix languages with a leftmost restriction, Inform. contr., 23, 128-139, (1973) · Zbl 0261.68037
[4] Gh. Pǎun, On the family of finite index matrix languages (submitted to) Journal of Comp. and Syst. Sci.
[5] Salomaa, A., Formal languages, (1973), Academic Press New York · Zbl 0262.68025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.